# SDR DALA2022072705178

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 65,966 hours, 21,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L-2 DOOR REPORTED WOULD NOT ARM. CORRECTIVE ACTION: CLOSED AND ARMED SEVERAL TIMES COULD NOT DUPLICATE. (9249934)
